Previous |  Up |  Next


Title: On hereditary subdirectly irreducible graphs (English)
Author: Vinárek, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 25
Issue: 2
Year: 1984
Pages: 3-10
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 05C75
MSC: 05C99
idZBL: Zbl 0567.05045
idMR: MR0778068
Date available: 2012-10-05T21:14:02Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_025-1984-2_2.pdf 719.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo